# SDR SWAA2025063076455

- Difficulty date: May 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI: MAIN CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO RBL 24.75.  REPLACED FLOOR STRUCTURE SUPPORT LOCATED PASSENGER CABIN FLOOR STRUCTURE STA540 BL 0 TO RBL 24.75 AND FASTENERS IAW B737-700 SRM 51-40-02;DWG 143A5240 SHEET: 13 REV: - AND 143A0060 SHEET 43 REV-.
